MAUDE Adverse Event Report: TIDI PRODUCTS LLC DRAPE, C-ARM 6600/6800, 48X84; DRAPE, SURGICAL

TIDI PRODUCTS LLC DRAPE, C-ARM 6600/6800, 48X84; DRAPE, SURGICAL
Model Number 5403
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
4/69/24-lk complaint #ot-149 before procedure, partially torn drape was found when opening the package.As a result of the returned sample(s) review at gmkk: the torn drape, 37cm long(14.5" long), was confirmed.
 
Additional Manufacturer Narrative
H3: the complaint product will not be returned.Therefore, this report is based solely on customer provided information.The dhr was reviewed and found no issues noted during production.Historical complaint data review identified one other complaint for holes/tears for this product family in the last 2 years, however the complaint could not be confirmed after evaluation of return samples.This failure mode and product family has a complaint rate of 0.004% based the last 2 years of sales data.With the information available the root cause could not be determined.The operators at the manufacturing site were provided awareness training on this complaint as a precaution.This failure mode has a very low complaint rate, therefore no further corrective or preventative actions are necessary at this time.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented, and acted upon as warranted.Manufacturer reference file: (b)(4).

Brand Name
DRAPE, C-ARM 6600/6800, 48X84
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key19274208
Report Number2182318-2024-00060
Device Sequence Number6948975
Product Code KKX
UDI-Device Identifier00618125140039
UDI-Public00618125140039
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5403
Device Catalogue Number5403
Device Lot Number034991
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown